Convergence of Ishikawa iterative sequence for strongly pseudocontractive operators in arbitrary Banach spacesReport as inadecuate




Convergence of Ishikawa iterative sequence for strongly pseudocontractive operators in arbitrary Banach spaces - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.15 No.1 June 2010. -

Under the condition of removing the restriction any bounded, we

give the convergence of the Ishikawa iteration process to a unique

fixed point of a strongly pseudocontractive operator in arbitrary

real Banach space. Furthermore, general convergence rate estimate

is given in our results, which extend the recent results of

Ciric 3 and Soltuz 12.

strongly pseudocontractive operator; convergence rate estimate; Ishikawa iterative sequences



Author: Shuyi Zhang - ; Department of Mathematics, University of BoHai, Jinzhou, China

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents